MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, PEEK
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling (2091); Burning Sensation (2146); Reaction (2414); Limited Mobility Of The Implanted Joint (2671)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient had a reaction to one of the devices implanted in a case on her right wrist in (b)(6) 2019 which was due to an injury roller skating about two years ago.Used during the case was ar-1530ps, ar-8978-cp and a k-wire, lot # 0919343245 (non-arthrex device).Two weeks after the case, the patient returned to the surgeon with swollen fingers and a burning sensation at the site.She is allergic to nickel; the surgeon was aware of this prior to the case but had thought the k-wire was titanium.When she returned.He rechecked the devices used and found that the k-wire did contain nickel; it was then removed from the patient.It was originally supposed to be in for eight weeks to immobilize the site and would have been removed after that.After it was removed, the patient's symptoms were reduced, but she still has mobility problems; she cannot close the index finger and the thumb hurts.Patient is a (b)(6) female.

Brand Name
TENODESIS SCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10332255
Report Number1220246-2020-01975
Device Sequence Number3749375
Product Code HWC
UDI-Device Identifier00888867018662
UDI-Public00888867018662
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberTENODESIS SCREW, PEEK
Device Catalogue NumberAR-1530PS
Device Lot Number10326201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;